On the Muckenhoupt condition and the V. A. Il'in condition in the question of the basis property of systems of exponentials
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2183-2185
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a28,
author = {M. A. Mustafin},
title = {On the {Muckenhoupt} condition and the {V.} {A.~Il'in} condition in the question of the basis property of systems of exponentials},
journal = {Differencialʹnye uravneni\^a},
pages = {2183--2185},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a28/}
}
TY - JOUR AU - M. A. Mustafin TI - On the Muckenhoupt condition and the V. A. Il'in condition in the question of the basis property of systems of exponentials JO - Differencialʹnye uravneniâ PY - 1991 SP - 2183 EP - 2185 VL - 27 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_12_a28/ LA - ru ID - DE_1991_27_12_a28 ER -
%0 Journal Article %A M. A. Mustafin %T On the Muckenhoupt condition and the V. A. Il'in condition in the question of the basis property of systems of exponentials %J Differencialʹnye uravneniâ %D 1991 %P 2183-2185 %V 27 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1991_27_12_a28/ %G ru %F DE_1991_27_12_a28
M. A. Mustafin. On the Muckenhoupt condition and the V. A. Il'in condition in the question of the basis property of systems of exponentials. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2183-2185. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a28/